# SDR 200712211

- Difficulty date: December 21, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 5,791 hours, 3,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 001755
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT POWER UNIT FUNCTIONAL TEST THE EXIT LOCATER SIGN AT CENTER FUSELAGE IN AFT GALLEY CENTER CEILING PANEL DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT POWER UNIT.
